# SDR DALA2020032302008

- Difficulty date: March 16, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 65,479 hours, 30,082 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Electrical Box
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PUSHBACK RECEIVED REPORT FROM FLT LEADER OF SMOKE+ ELECTRICAL BURNING SMELL COMING FROM IFE @ 3A+3B; MAINTENANCE WAS UNABLE TO DETERMINE IF OUTLET, CORD OR DEVICE PLUGGED IN WAS AT FAULT, REPLACED SEB AT 3A P/N: RD-FA3124-02
